Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 35, Number 2, 1996

Conjugacy and rigidity for nonpositively curved manifolds of higher rank
pp. 273-286(14)
Authors: Croke, C. B.; Eberlein, P.; Kleiner, B.

Favourites:
ADD

The Conley index and symbolic dynamics
pp. 287-300(14)
Author: Szymczak, A.

Favourites:
ADD

On the number of nodal domains of spherical harmonics
pp. 301-322(22)
Author: Leydold, J.

Favourites:
ADD
Favourites:
ADD

The Equivariant Serre Problem for abelian groups
pp. 329-334(6)
Authors: Masuda, M.; Moser-Jauslin, L.; Petrie, T.

Favourites:
ADD

Manifolds which cannot be leaves of foliations
pp. 335-354(20)
Authors: Attie, O.; Hurder, S.

Favourites:
ADD

Duality of real projective plane curves: Klein's equation
pp. 355-362(8)
Author: Wall, C. T. C.

Favourites:
ADD

Pseudo-isotopies of 3-manifolds
pp. 363-376(14)
Authors: Kwasik, S.; Schultz, R.

Favourites:
ADD
Favourites:
ADD

Reducible manifolds and Dehn surgery
pp. 385-410(26)
Authors: Gordon, C. McA.; Luecke, J.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Geometric flows on compact manifolds and global rigidity
pp. 439-450(12)
Author: Kamishima, Y.

Favourites:
ADD

A characterization of dividing real algebraic curves
pp. 451-456(6)
Authors: Bochnak, J.; Kucharz, W.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Nonvanishing derived limits in shape theory
pp. 521-532(12)
Author: Mardesic, S.

Favourites:
ADD

Zero-cycles and cohomology on real algebraic varieties
pp. 533-559(27)
Authors: Colliot-Thelene, J.-L.; Scheiderer, C.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more